Alert archive / Alabama / Small Craft Advisories in 2009

Small Craft Advisory 10, NWS Mobile, AL

February 15, 2009

NWS Mobile, AL issued this small craft advisory at Feb 15, 2009, 3:12 PM CST. It took effect at Feb 16, 2009, 12:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 15, 2009, 3:12 PM CST (21:12 UTC)
In effect from
Feb 16, 2009, 12:00 AM CST
Expired
Feb 16, 2009, 9:00 AM CST
In force
9 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WHUS74 KMOB 152112
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
312 PM CST SUN FEB 15 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR LATER TONIGHT OVER THE
ALABAMA AND WESTERN FLORIDA GULF COASTAL WATERS FROM 20 TO 60 NM
OUT...

.AS LOW PRESSURE MOVES AWAY TONIGHT...HIGH PRESSURE BUILDS 
SOUTHWARD ACROSS THE NATION'S HEARTLAND. THIS RESULTS IN AN INCREASE 
IN NORTHERLY WINDS AND A BUILD IN SEAS. WINDS ARE FORECAST TO INCREASE
TO ADVISORY LEVELS LATE TONIGHT FROM 20 TO 60 NM OUT. 

GMZ670-675-160400-
/O.NEW.KMOB.SC.Y.0010.090216T0600Z-090216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
312 PM CST SUN FEB 15 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST
MONDAY. 

NORTHERLY WINDS ARE FORECAST TO INCREASE TO AROUND 20 KNOTS LATE
TONIGHT. OCCASIONAL WIND GUSTS FROM 25 TO 30 KNOTS IS ALSO POSSIBLE
IN THE ADVISORY AREA. DUE TO A SHORTER DURATION OF THE ADVISORY
LEVEL NORTHERLY FETCH...SEAS LOOK TO ONLY BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
968 
WHUS74 KMOB 160352
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
952 PM CST SUN FEB 15 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR LATER TONIGHT OVER THE
ALABAMA AND WESTERN FLORIDA GULF COASTAL WATERS FROM 20 TO 60 NM
OUT...

.SYNOPSIS...SURFACE LOW MOVING EAST AS A HIGH BUILDS OVER THE
MIDWEST. THIS WILL BRING INCREASING NORTH WINDS AND BUILDING SEAS IN
THE NEXT DAY OR TWO. A STRONG LOW MOVING ACROSS THE MISSISSIPPI
VALLEY WILL BRING INCREASING ONSHORE FLOW AND BUILDING SEAS MIDWEEK.
FRONT PASSES WEDNESDAY NIGHT BRINGING STRONG NORTHERLY FLOW AND
INCREASED SEAS. WINDS WILL INCREASE TO ADVISORY CRITERIA LATE
TONIGHT FROM 20 TO 60 NM OUT.

GMZ670-675-161200-
/O.CON.KMOB.SC.Y.0010.090216T0600Z-090216T1200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
952 PM CST SUN FEB 15 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT.
OCCASIONAL WIND GUSTS FROM 25 TO 30 KNOTS IS ALSO POSSIBLE IN THE
ADVISORY AREA. DUE TO A SHORTER DURATION OF THE ADVISORY LEVEL
NORTHERLY FETCH...SEAS LOOK TO ONLY BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
556 
WHUS74 KMOB 161126
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
526 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FOR THE ALABAMA
AND WESTERN FLORIDA GULF COASTAL WATERS FROM 20 TO 60 NM OUT...

.SYNOPSIS...A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE CENTERED
WELL TO THE NORTH OF THE MARINE AREA AND LOWER PRESSURE OVER THE
SOUTHERN GULF WATERS WILL CONTINUE TO RESULT IN STRONG NORTH WINDS
AND HIGH SEAS THROUGH ABOUT MID MORNING. WINDS AND SEAS WILL BEGIN TO
SUBSIDE THIS AFTERNOON. 

GMZ670-675-161500-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
526 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE
THIS MORNING. DUE TO A SHORTER DURATION OF THE NORTHERLY FETCH...SEAS
WILL GENERALLY REMAIN BELOW 7 FEET...BUT WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
565 
WHUS74 KMOB 161319
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
719 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FOR ALL ALABAMA
AND WESTERN FLORIDA COASTAL WATERS FROM OUT TO 60 NM INCLUDING MOBILE
BAY...

.SYNOPSIS...A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE
CENTERED WELL TO THE NORTH OF THE MARINE AREA AND LOWER PRESSURE
OVER THE SOUTHERN GULF WATERS WILL CONTINUE TO RESULT IN STRONG
NORTH WINDS AND HIGH SEAS THROUGH ABOUT MID MORNING. WINDS AND
SEAS WILL BEGIN TO SUBSIDE THIS AFTERNOON.

GMZ630-650-655-161500-
/O.EXA.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
719 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. 

NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE
THIS MORNING. CHOPPY TO ROUGH CONDITIONS SHOULD BE EXPECTED ON AREA
BAYS AND PROTECTED WATERWAYS. DUE TO A RELATIVELY SHORT NORTHERLY
FETCH...SEAS WITHIN 20 NAUTICAL MILES OF THE BEACH WILL ONLY RANGE
FROM 2 TO 4 FEET...BUT WILL BE HIGHER BEYOND 20 NAUTICAL MILES
OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-161500-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
719 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE
THIS MORNING. DUE TO A RELATIVELY SHORT NORTHERLY FETCH...SEAS FROM
20 NAUTICAL MILES TO 60 NAUTICAL MILES OFFSHORE WILL GENERALLY REMAIN
BELOW 7 FEET...BUT WILL BUILD TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
836 
WHUS74 KMOB 161516
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
910 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE MORNING FOR THE
ALABAMA AND WESTERN FLORIDA COASTAL WATERS...

.STRONG HIGH PRESSURE TO THE NORTH OF THE MARINE AREA BUILDS
SOUTHWARD AND WILL MAINTAIN THE STRONG NORTH WINDS AND HIGH SEAS
THROUGH LATE IN THE MORNING. WINDS AND SEAS WILL BEGIN TO SUBSIDE THIS
AFTERNOON.

GMZ630-650-655-670-675-161700-
/O.EXP.KMOB.SC.Y.0010.000000T0000Z-090216T1500Z/
/O.NEW.KMOB.SC.Y.0011.090216T1510Z-090216T1700Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
910 AM CST MON FEB 16 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THIS MORNING. 

NORTH WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS WILL BE POSSIBLE
THIS MORNING. CHOPPY TO ROUGH CONDITIONS SHOULD BE EXPECTED ON AREA
BAYS AND PROTECTED WATERWAYS. DUE TO A RELATIVELY SHORT NORTHERLY
FETCH...SEAS WITHIN 20 NAUTICAL MILES OF THE BEACH WILL ONLY RANGE
FROM 2 TO 4 FEET...BUT WILL RANGE FROM 5 TO 7 FEET ABOUT 60 NAUTICAL
MILES OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEAS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 2:25 PM CST, 47 minutes earlier.

Area forecast discussion, Feb 15, 2:25 PM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CST SUN FEB 15 2009

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)QUASI-STATIONARY FRONT WITH
WEAK LOW RIDING EAST WILL STAY OFFSHORE AS AREA WINDS FINALLY SETTLE
ON A GENERAL NORTHERLY DIRECTION BY THIS EVENING. AS THE CENTER OF
HIGH PRESSURE MOVES SOUTHEAST ACROSS THE GREAT LAKES...DRIER AIR
WILL WILL SPILL OVER THE AREA FOR A FEW DAYS. EARLY AFTERNOON SHOWED
SOME LIGHT RAIN EAST OF I-65 BUT THAT SHOULD BE GONE BY LATE
AFTERNOON. AM COUNTING ON THE DRIER NORTHERLY FLOW TO ARRIVE BEFORE
NIGHTFALL...OTHERWISE MAY BE A BRIEF PERIOD OF FOG AS GROUND IS DAMP
AND DEW POINT DEPRESSIONS LOW...ESPECIALLY OVER THE EASTERN ZONES.
MAY BE A LAST MINUTE DECISION ON PATCHY FOG. OTHERWISE NEAR NORMAL
TEMPERATURES NEXT FEW DAYS WITH NEXT SYSTEM APPROACHING TUESDAY. AS
THE GREAT LAKES HIGH CONTINUES TO MOVE SOUTHEAST...A LEE SIDE LOW
DEVELOPS OVER THE SOUTHER PLAINS AND MOVES TO THE NORTHEAST...THIS
OPENS UP THE GULF WITH PRECIPITABLE WATER VALUES CLIMBING TO NEAR
1.50 INCHES BY MID WEEK. THUNDERSTORMS EXPECTED ON WEDNESDAY AS COLD
FRONT NEARS...SOME STRONG TO POSSIBLY SEVERE AS A MODERATE LOW LEVEL
JET APPROACHES...MAIN AXIS SHOULD BE NORTH OF FORECAST AREA. ANY
SEVERE WEATHER SHOULD BE WEDNESDAY AFTERNOON...ESPECIALLY IF WE
MANAGE MORE SURFACE HEATING THAN WE ANTICIPATE. /11

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)BY WEDNESDAY
EVENING...CONDITIONS WILL BE IMPROVING AS THE FRONT SWEEP THE
PRECIPITATION TO THE EAST WEDNESDAY EVENING. ABOUT THE ONLY CHANGE
TO THE EXTENDED WAS TO CUT BACK ON THE CLOUDS LATE IN THE WEEK. NEW
15/12Z TEMPERATURE GUIDANCE(MOS) IS COMING IN ABOUT 4 TO 8 DEGREES
LOWER LATE IN THE WEEK AND A BIT DRIER. NO CHANGES TO MAX AND MIN
MADE AT THIS TIME. /11

&&

.AVIATION...18Z ISSUANCE...IFR CEILINGS POSSIBLE FOR A BRIEF TIME
THROUGH 21Z WITH THINNING AND A DECREASE IN OPAQUENESS AFT 21Z.
SCATTERED -SHRA COULD LOWER VSBY BRIEFLY TO MVFR RANGE THROUGH MID
AFTN SE OF INTERSTATE 65. VFR CONDITIONS ARE FORECAST AFT 00Z. /10

&&

.MARINE...AS LOW PRESSURE MOVES AWAY TONIGHT...HIGH PRESSURE BUILDS
SOUTHWARD ACROSS THE NATIONS HEARTLAND. THIS RESULTS IN AN INCREASE
IN NORTHERLY WINDS AND A BUILD IN SEAS IN THE SHORT TERM. LATEST
GRIDDED WIND FORECASTS CALLS FOR SPEEDS TO BARELY TOUCH ADVISORY
CRITERIA LATER TONIGHT FOR THE 20 TO 60 NM ZONES AND WILL ISSUE ON
THE AFTERNOON PACKAGE FOR THESE AREAS. OTHERWISE...SMALL CRAFT WILL
NEED TO EXERCISE CAUTION TONIGHT CLOSER TO SHORE. THE HIGH MOVES
INTO THE SOUTHEAST U.S. FOR THE FIRST PART OF THE WEEK WITH ONSHORE
FLOW COMING UP TUESDAY NIGHT AND WEDNESDAY AS A STRONG LOW PRESSURE
SYSTEM SWINGS EAST ACROSS THE MISSISSIPPI VALLEY. THE STRONG
SOUTHERLY FETCH BY MID WEEK SUPPORTS A HIGHER SEA STATE THEN...THAN
THE ONE TONIGHT. THERE IS MODEL RUN TO RUN CONSISTENCY INDICATING
FRONTAL PASSAGE WEDNESDAY NIGHT WITH A TRANSITION TO A MODERATE TO
STRONG NORTHERLY FLOW IN ITS WAKE. SEAS REMAIN UP THROUGH THURSDAY
BEFORE LOWERING IN HEIGHT FRIDAY...WHEN HIGH PRESSURE RIDGE AXIS
MOVES OVER AND BRINGS LIGHTER WIND CONDITIONS THEN. /10

&&

.FIRE WEATHER...RED FLAG WARNING CONTINUES FOR MONDAY...HUMIDITY
RETURNS TUESDAY IN ADVANCE OF WEDNESDAYS RAIN. DRIER AGAIN THE LAST
HALF OF THE WEEK. /11

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      39  62  40  62 /  05  00  05  20
PENSACOLA   40  63  42  64 /  05  00  05  10
DESTIN      44  63  43  62 /  05  00  05  10
EVERGREEN   36  61  34  64 /  05  00  05  10
WAYNESBORO  35  59  34  61 /  05  00  05  20
CAMDEN      36  59  33  62 /  05  00  05  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...SMALL CRAFT ADVISORY FROM MIDNIGHT MONDAY TO 6 AM MONDAY FOR
     THE FOLLOWING ZONES: WATERS FROM DESTIN TO PASCAGOULA MS
     FROM 20 TO 60 NM.
&&
Hazardous weather outlook, Feb 15, 10:30 AM CST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CST SUN FEB 15 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-161700-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1030 AM CST SUN FEB 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...REST OF TODAY AND TONIGHT.

NORTHERLY WINDS OVER THE MARINE AREA WILL INCREASE THIS AFTERNOON
AND TONIGHT GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
THROUGH EARLY MONDAY. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE
OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...SLIGHT RISK OF SEVERE STORMS ON WEDNESDAY...

AN INCREASED RISK FOR WILDFIRES CAN BE EXPECTED MONDAY DUE TO DRIER
AIR MOVING INTO THE REGION.

A DEVELOPING AREA OF LOW PRESSURE WILL PASS NORTH OF THE FORECAST AREA
BY MIDWEEK BRINGING A STRONG COLD FRONT ACROSS THE REGION LATE
WEDNESDAY AND WEDNESDAY NIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP
ALONG AND AHEAD OF THE FRONT. A SLIGHT RISK FOR SEVERE THUNDERSTORM
DEVELOPMENT IS POSSIBLE ON WEDNESDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP OVER THE MARINE
AREA TUESDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY AS WINDS
INCREASE AHEAD OF THE APPROACHING COLD FRONT. IN ITS WAKE...A STRONG
OFFSHORE FLOW IS EXPECTED ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER WILL NOT BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 6:14 AM CSTSpecial Marine WarningMOB106 min

Nearby

Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.